Anyone On CLOMID

14 Replies
Jenny - April 18

I'm not ovulating and my Dr. recommended to start using clomid, and I was wondering has this drug worked for any of you guys? how quick? I also heard about the side effects, how bad is it? I would appreciate your opinion. Thanks.

 

rose - April 18

i was on clomid last month...(not ovulating) my dr put me on 50 mg and i am having some signs of pregnancy but have not gotten a positive test yet! i had very mild hot flashes a couple times during the 5 days taking the drug, but that was it...i heard horror stories and was releived not to have all those side effects! so i am not yet sure if it worked or not but if not i will definately try it again...

 

Jenny - April 18

Thanks, Rose let me know when you get a possitive. Anyone else?

 

Megs - April 18

yes, I was just on it this month and unfortunatly, it didn't do me any good ONLY because I was ovualting before, but I was ovulatuing really erratically. So, he put me on that and I did have TWO eggs this month! BUt the Clomid dried me up so much he said that this month is a bust since the sperm can't live really without that mucus (I had fine mucus b4 the CLomid) so he is taking me off and putting me on fertility shots which does the same as Clomid but doesn't dry up the mucus. BUT my sister and sister in law both have been on Clomid and they have 7 kids in between them so it works! but the side effect it has on the mucus is a downer for me. BUt doesn'tmean that will happen to you! I just wish someone had told me....best of luck!

 

Jenny - April 18

Thanks Megs, that really helps a lot. I'll get on it then as soon as possible.

 

Heidi - April 18

Hi Jenny, I've taken clomid for 7 cycles off and on over the past 3 years. I had a child with my ex with no problems, but my husband and I now have problems with his sperm count. I have a 21-22 day cycle, typically, so the biggest change with clomid is that it lengthened my cycle by approximately 7-8 days, usually. This variation in cycle length can be frustrating b/c you think you're late, when it's just the clomid. It makes you moody, so beware! The only other side effect is that it can dry your cm up a little, however, I read in other articles that Robitussin can sometimes help with that. That's not from my doctor, so make sure you do your research first. I was on 150 mg and 100 mg this last time. I'm waiting to see if this month's cycle worked yet, our IUI was on March 25- today is now 24dpo and no period yet!! Fingers are crossed. Good luck to you!

 

nica - April 18

i got pregnant on clomid on my 4th cycle! had no side-effects whatsoever. good luck!

 

liz - May 9

hi, this is my first month on Clomid. I took 50 mg twice daily days 5-9. I am on my 19th day of my cycle and had no side effects to speak of. The only thing i noticed was that my cm was actually increased and did not appear to thicken when i ovulated lik it normally does. Apparently this is usually not the case with most folks on clomid. I had an LH surge on day 13 in the pm...so we will see how things pan out at the end of the month. Also, had slightly more abdominal sensations on days 13 and 14...guess due to ovulation?

 

Megs - May 9

I hope this gives you some encouragement - I was the one who posted on April 18th who was sad b/c the Clomid apparently dried me up and the dr todl me it wasn't possible for me to get pregnant this month. Well, low and behold, I proved the dr wrong! I got pregnant on my first month of Clomid!!!!!! Hope this helps!!!!!!!!! The side effects were way better than progesterone, I just had hot flashes and that was it. It was nothign compared to what I heard, it's really not that bad (at least for me) GOOD LUCK!

 

liz - May 10

to Megs: you were on progesterone too? I started Prochieve on Day 17 of my cycle which was 3 nights ago. I am experiencing dizziness and fatigue the past 12 hours. Did you have any of that with your progesterone experience? I do not take my basal temps but i did this morning and it was 98.6. Thought this was high, but a progesterone supplement would do that i think. Just wondering what is going on... if the dizziness is progesterone or if i might actually be preg this time. I am cycle day 20 right now. I am thinking it is the meds because it would be too soon to tell.

 

Megs - May 10

Yup,when the dr told me everything looked good in my post coital in March, he put me on progesterone right after my ovulation. I had every symptom of pregnancy, fatigue (extreme), dizziness, tender b___sts, felt like c___p. But I was convinced I was pregnant. And remember. you won't get your period )(if it comes at all) until a couple days AFTER you are off the progesterone. It delays your period, and therefore your temps will still be high while you are on it. I would take them for the couple days AFTER you stop taking hte pillls. And since the dr told me "this month is impossible" (what does he know) he didn't put me on it this month so I was spared. How many more days do you have to be on it? Just remember, the real test is when you are OFF the progesterone....good luck!

 

liz - May 10

thanks for responding, i have been feeling so alone through all of this to spite my extremely supportive husband. I took 100mg Clomid days 5-9 with a clomid challenge test, which gave questionable results....followed by intrav____al progesterone days 17-28. I had an LH surge day 13. I am to do an HPT on day 28, if neg then stop the progesterone. Jeez what a haul this has been...and you are suppose to relax! Well, I am glad to know that the progesterone can cause the diziness...that was what i was figuring it must be, but i will keep an eye on it nonetheless.

 

Megs - May 10

yeah, I would take it before bed because I was just sooo dizzy it was unreal. Oh and try CVS digital for your HPT, it worked for me.....but I was a couple days late after that. I tell everyone since the dr told me this month it wasn't going to happen, I was so relaxed because I was waiting for the next month to start injections and low and behold..it happened! I know it's impossible to relax...but it does help! GOOD LUCK!

 

sonjonnia1976 - February 27

the first day of my last period was 2/9/07 and i took clomid 100mg days 5-9. when should i take a pregnancy test? i am 30, could i have a multiple birth? please anybody help me!

 

krissy2006 - February 27

sonjonnia, this thread is 2 years old!!!! I don't think any of these ladies are still here. Post a new thread and more people will likely answer your question.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?